Mathematical Research Letters

Volume 19 (2012)

Number 3

Module structure on invariant Jacobians

Pages: 731 – 739

DOI: http://dx.doi.org/10.4310/MRL.2012.v19.n3.a16

Author

Nanhua Xi (Institute of Mathematics, Chinese Academy of Sciences, Beijing, China)

Abstract

In this paper we show that Yau’s conjecture om highest weights of invariant Jacobians holds for arbitrary connected semisimple algebraic groups over an algebraically closed field of characteristic 0.

Keywords

Jacobian, module structure, group, Lie algebra

2010 Mathematics Subject Classification

17B10, 20Cxx

Full Text (PDF format)